On expressible sets and p-adic numbers

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84627

Show simple item record

dc.contributor.author Hančl, Jaroslav
dc.contributor.author Nair, Radhakrishnan
dc.contributor.author Pulcerová, Simona
dc.contributor.author Šustek, Jan
dc.date.accessioned 2011-06-06T06:58:02Z
dc.date.available 2011-06-06T06:58:02Z
dc.date.issued 2011
dc.identifier.citation Proceedings of the Edinburgh Mathematical Society (Series 2). 2011, vol. 54, issue 2, p. 411-422. en
dc.identifier.issn 0013-0915
dc.identifier.issn 1464-3839
dc.identifier.uri http://hdl.handle.net/10084/84627
dc.description.abstract Continuing earlier studies over the real numbers, we study the expressible set of a sequence A = (an)n≥1 of p-adic numbers, which we define to be the set EpA = {∑n≥1ancn: cn ∈ ℕ}. We show that in certain circumstances we can calculate the Haar measure of EpA exactly. It turns out that our results extend to sequences of matrices with p-adic entries, so this is the setting in which we work. en
dc.language.iso en en
dc.publisher Edinburgh Mathematical Society en
dc.relation.ispartofseries Proceedings of the Edinburgh Mathematical Society (Series 2) en
dc.relation.uri http://dx.doi.org/10.1017/S0013091509000091 en
dc.subject expressible set en
dc.subject p-adic numbers en
dc.subject Khinchin–Lutz Theorem en
dc.title On expressible sets and p-adic numbers en
dc.type article en
dc.identifier.location Není ve fondu ÚK en
dc.identifier.doi 10.1017/S0013091509000091
dc.identifier.wos 000290771300011

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search



My Account